American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Roger F. Verhey. Diffeomorphic invariants of immersed circles . Trans. Amer. Math. Soc. 163 (1972) 47-63. MR 0286122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yaichi Shinohara. Higher dimensional knots in tubes . Trans. Amer. Math. Soc. 161 (1971) 35-49. MR 0287559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas F. Banchoff. The two-piece property and tight $n$-manifolds-with-boundary in $E\sp{n}$ . Trans. Amer. Math. Soc. 161 (1971) 259-267. MR 0287556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Franks. Necessary conditions for stability of diffeomorphisms . Trans. Amer. Math. Soc. 158 (1971) 301-308. MR 0283812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. T. Church. Differentiable monotone maps on manifolds. II . Trans. Amer. Math. Soc. 158 (1971) 493-501. MR 0278320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Duane Randall. Some immersion theorems for manifolds . Trans. Amer. Math. Soc. 156 (1971) 45-58. MR 0286121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rufus Bowen. Periodic points and measures for Axiom $A$ diffeomorphisms . Trans. Amer. Math. Soc. 154 (1971) 377-397. MR 0282372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis X. Connolly. From immersions to embeddings of smooth manifolds . Trans. Amer. Math. Soc. 152 (1970) 253-271. MR 0270385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Franks. Anosov diffeomorphisms on tori . Trans. Amer. Math. Soc. 145 (1969) 117-124. MR 0253352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. E. White. The approximation of one-one measurable transformations by diffeomorphisms . Trans. Amer. Math. Soc. 141 (1969) 305-322. MR 0243546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George K. Francis. The folded ribbon theorem. A contribution to the study of immersed circles . Trans. Amer. Math. Soc. 141 (1969) 271-303. MR 0243542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Max K. Agoston. Relative knots and tangential equivalences . Trans. Amer. Math. Soc. 137 (1969) 27-52. MR 0238334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John G. Miller. Self-intersections of some immersed manifolds . Trans. Amer. Math. Soc. 136 (1969) 329-338. MR 0234480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Emery Thomas. On the existence of immersions and submersions . Trans. Amer. Math. Soc. 132 (1968) 387-394. MR 0225332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Browder. Diffeomorphisms of $1$-connected manifolds . Trans. Amer. Math. Soc. 128 (1967) 155-163. MR 0212816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. T. Church. Differentiable monotone maps on manifolds . Trans. Amer. Math. Soc. 128 (1967) 185-205. MR 0242172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. A. Feldman. On parabolic and umbilic points of immersed hypersurfaces . Trans. Amer. Math. Soc. 127 (1967) 1-28. MR 0206974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Kervaire and A. Vasquez. Simple-connectivity and the Browder-Novikov theorem . Trans. Amer. Math. Soc. 126 (1967) 508-513. MR 0208602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. A. Feldman. Geometry of immersions. II . Trans. Amer. Math. Soc. 125 (1966) 181-215. MR 0200932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jerome L. Paul. Piercing points of homeomorphisms of differentiable manifolds . Trans. Amer. Math. Soc. 124 (1966) 518-532. MR 0212824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. M. Brown. Unknotting in $M\sp{2}\times I$ . Trans. Amer. Math. Soc. 123 (1966) 480-505. MR 0198482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Haruo Suzuki. Bounds for dimensions of odd order nonsingular immersions of $RP\sp{n}$ . Trans. Amer. Math. Soc. 121 (1966) 269-275. MR 0192508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. A. Feldman. The geometry of immersions. I . Trans. Amer. Math. Soc. 120 (1965) 185-224. MR 0185602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. B. Minkus. On embedding highly connected manifolds in Euclidean space . Trans. Amer. Math. Soc. 115 (1965) 525-540. MR 0208610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. T. Church. Factorization of differentiable maps with branch set dimension at most $n-3$ . Trans. Amer. Math. Soc. 115 (1965) 370-387. MR 0195101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. T. Church. On points of Jacobian rank $k$ . Trans. Amer. Math. Soc. 110 (1964) 413-423. MR 0157390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. T. Church. Differentiable open maps on manifolds . Trans. Amer. Math. Soc. 109 (1963) 87-100. MR 0154296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Levine. On obstructions in sphere bundles and immersion of manifolds . Trans. Amer. Math. Soc. 109 (1963) 420-429. MR 0155337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. T. C. Wall. Killing the middle homotopy groups of odd dimensional manifolds . Trans. Amer. Math. Soc. 103 (1962) 421-433. MR 0139185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia